# SDR IPXA2024051051043

- Difficulty date: April 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,634 hours, 16,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X17 AND X46/STR52.   ACCOMPLISHED REPAIR PER EO-90346-REQ1 AND VT-SAA EA 011-5710-01-B0198, REV. I/R.
